# SDR AALA202504174792

- Difficulty date: April 16, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 58,657 hours, 39,858 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Loose
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: REAR FLIGHT ATTENDANTS AND PASSENGERS SMELLED A STRONG ELECTRIC/BATTERY BURNING SMELL IN THE REAR OF THE AIRCRAFT DURING DESCENT. SMELL DISAPPEARED PRIOR TO LANDING. MAINTENANCE FOUND ROW 22F POWER PORTS WIRING LOOSE RESCUE WIREING AND LOOSE GROUNDING WIRE OPS CK OK NO ODER AT THIS TIME REF J26L00021001 FOR SIGN OFF OF SOL EVENT.
